Spaces making continuous convergence and locally uniform convergence coincide, their very weak P-property, and their topological behaviour

Butzmann, Heinz-Peter ; Schröder, Michael

Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Mathematica Scandinavica
Volume: 67
Issue number: 2
Page range: 227-254
Place of publication: Aarhus
Publishing house: Matematisk Inst.
ISSN: 0025-5521
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Butzmann -2011, Em)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item